# SDR DALA2015062403989

- Difficulty date: June 23, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO RT FRAME AT BS 740, ABOVE STR 23R.  FABRICATED, DRILLED LOCATED AND INSTALLED ALL REPAIR PARTS AT STA 740, ABOVE 23R FWD CARGO IAW SRM 53-00-07, REP 5.
